# SDR C2XA10SH242

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 26,736 hours, 19,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT AFT SKIN WAS FOUND TO HAVE CRACKS AT FASTENERS BETWEEN FRAMES 77-79 AND STRINGERS 2R-7R.  MAINTENANCE REMOVED THE CRACKS AND PERFORMED BUSHING REPAIRS IAW EC5330-02080 AND EC5330-02182.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
